# SDR DLM11011211

- Difficulty date: July 22, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 43,431 hours, 5,106 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 27400622
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,000 MSL ON TAKEOFF, A SMOKE DETECTOR IN THE CREW REST FACILITY ACTIVATED.  WITH THE DOOR OPEN FROM THE COCKPIT COULD SMELL A HOT ODOR.  RETURNED TO KENNEDY. UNEVENTFUL LANDING.  INSPECTED A/C FOR EVIDENCE OF ANY FIRE, NONE FOUND.  SUSPECT PAC O/HEAT ON CLIMBOUT AND ALT ALERT HORN WENT OFF IN CREW REST AREA AND ODOR FROM O/HEATED PAC IN CABIN. BIT CK ACC-1.  FAULTED PK1 RAD ACT.  REPLACED ACT AND COALESCER SOCKS.  OPERATED PAC.  NO ODOR AND PAC, OPS NORMAL.
